Necessary conditions and sufficient conditions for global existence in the nonlinear Schrödinger equation

Bégout, Pascal (2002) Necessary conditions and sufficient conditions for global existence in the nonlinear Schrödinger equation. Advances in Mathematical Sciences and Applications, vol. 12 (n° 2). pp. 817-827.

[img]
Preview
Text
Download (317kB) | Preview
Official URL: http://tse-fr.eu/pub/10541

Abstract

In this paper, we consider the nonlinear Schrödinger equation with the super critical powerof nonlinearity in the attractive case. We give a sufficient condition and a necessary conditionto obtain global or blowing up solutions. These conditions coincide in the critical case, therebyextending the results of Weinstein [26, 27]. Furthermore, we improve a blow-up condition.

Item Type: Article
Language: English
Date: 2002
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
G- MATHEMATIQUES
Divisions: Institut de mathématiques de Toulouse, TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:58
Last Modified: 12 Mar 2018 11:36
OAI ID: oai:tse-fr.eu:10541
URI: http://publications.ut-capitole.fr/id/eprint/3065

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year